Title

The Numerical Range Of Nonlinear Banach-Space Operators

Authors

R U. Verma

Title - Alternative

Appl. Math. Lett.

Keywords

Mathematics, Applied

Abstract

A generalization of Zarantonello's result on the numerical range of a nonlinear Hilbert space-valued operator to the case of the Banach space-valued operator is given.

Publication Title

Applied Mathematics Letters

Volume

4

Issue/Number

4

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

11

Last Page

15

WOS Identifier

WOS:A1991FY12800003

ISSN

0893-9659

Share

COinS